# SDR IPXA1M70196

- Difficulty date: September 30, 2011
- Submitted: November 7, 2011
- Operation: Air carrier
- Aircraft: N258UP
- Make and model: Doug MD-11F
- Aircraft serial: 48416
- Aircraft time: 64,313 hours, 11,801 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB74022
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, DETECTED 10 CRACK IN RT WING LWR SKIN ACCESS DOOR 636AB WHILE PERFORMING NDT INSPECTION ALI 57.23. 01.2     REPAIRED RT WING LOWER SKIN ACCESS PANEL 636AB OPENING, RT WING XORS 696.730 IAW EA 011-5730-01-A3509 REV IR & EO MD11-5730-44695-A.
